Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What could be the reason to have sudden severe headache, nausea with knee pain ?

Hi, I m a 37 year old woman, measuring 5 4, weighting 163 lb. I was dignosed with hypothyroidism 2 mths ago. I started having a severe frontal headache (around temples too) yesterday early morning (5 am) and pain and weakness in the knees, then nausea started a few hours later. Today I woke up with more symptoms, sore throat , brown discharge, I still have a headache, although not as severe as yesterday, and nausea. What could it be? Thanks.
Asked On : Wed, 11 May 2011
Answers:  2 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Yes, This also happened to me i was feverish, am under active thyroid currently taking thyroxine 50mg - I have been told that I am on too high a dosage and should reduce. I experienced brownish discharge the following day and am feeling periody, though my period ended 10 days ago. I am 38 and normal weight, etc..
Answered: Wed, 8 Jun 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.All this together suggest some infection.Mostly upper respiratory infection.Take proper rest,light diet,analgesic for pain and fever.Avoid cold drinks,junk food etc.This should be fine in a day.If not seek medical help from doctor.bye.
Answered: Wed, 11 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor